| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document

Title:Bucolic complexes
Authors:Brešar, Boštjan (Author)
Chalopin, Jérémie (Author)
Chepoi, Victor (Author)
Gologranc, Tanja (Author)
Osajda, Damian (Author)
Files:URL http://dx.doi.org/10.1016/j.aim.2013.04.009
 
Language:English
Work type:Not categorized (r6)
Typology:1.01 - Original Scientific Article
Organization:FNM - Faculty of Natural Sciences and Mathematics
Abstract:Vpeljemo in obravnavamo bukolične kompleksne, skupno posplošitev sistoličnih in CAT(0) kubnih kompleksov. Definirani so kot enostavno povezani kompleksi prizem, ki zadoščajo določenim lokalnim kombinatornim pogojem. Raziskujemo različne pristope k bukoličnim kompleksom: gledamo jih iz vidika teorije grafov in topološkega vidika kot tudi iz perspektive geometrijske teorije grup. Tako med drugim okarakteriziramo bukolične komplekse preko nekih lastnosti njihovih 2-skeletov in 1-skeletov (ki jim pravimo bukolični grafi), s čimer posplošimo več prej znanih rezultatov. Prav tako dokažemo, da so lokalno končni bukolični kompleksi kontraktibilni in da zadoščajo nekim lastnostim tipa nepozitivnih ukrivljenosti.
Keywords:CAT(0) kubni in sistolični kompleksi, medianski in mostovni grafi, zastražena amalgamacija, kartezični produkt, kompleksi prizem, retrakti, fiksne točke, asferičnost, CAT(0) cubical and systolic complexes, median and bridged graphs, gated amalgamation, Cartesian product, prism complexes, retracts, fixed points, asphericity
Year of publishing:2013
Number of pages:str. 127-167
Numbering:Vol. 243
UDC:519.17:512.5
ISSN on article:0001-8708
COBISS_ID:16633177 New window
NUK URN:URN:SI:UM:DK:FTR5QTGZ
Views:642
Downloads:17
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Misc.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Advances in mathematics
Shortened title:Adv. math.
Publisher:Academic Press
ISSN:0001-8708
COBISS.SI-ID:24891904 New window

Secondary language

Language:English
Title:Bukolični kompleksi
Abstract:We introduce and investigate bucolic complexes, a common generalization of systolic complexes and CAT(0) cubical complexes. They are defined as simply connected prism complexes satisfying some local combinatorial conditions. We study various approaches to bucolic complexes: from graph-theoretic and topological perspectives, as well as from the point of view of geometric group theory. In particular, we characterize bucolic complexes by some properties of their 2-skeleta and 1-skeleta (that we call bucolic graphs), by which several known results are generalized. We also show that locally-finite bucolic complexes are contractible, and satisfy some nonpositive-curvature-like properties.


Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica